MathSciNet Relay Station
MathSciNet bibliographic data
MR799599 (87a:11093) 11N45 (20B05)
Massias, Jean-Pierre Majoration explicite de l'ordre maximum d'un élément du groupe symétrique. (French) [Explicit upper bound of the maximum order of an element of the symmetric group] Ann. Fac. Sci. Toulouse Math. (5) 6 (1984), no. 3-4, 269–281 (1985).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement